# SDR JR2R2019081942149

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N639CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26073
- Aircraft time: 61,382 hours, 35,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654849
- Condition: Corroded
- Location: Bs 747
- Part time: 61,832 hours, 35,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME STA 747 STRINGER 27L-27R
